# SDR ASMF201503001

- Difficulty date: January 7, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 37,278 hours, 18,723 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED IN THE RT ENG A MISSING MATERIAL AT FAN BLADE ABRADABLE SHROUD & DISTORTION AT FAN BLADE LE.  PERFORMED REVISION DETECTING A MISSING MATERIAL AT RT ENG FAN BLADE OF 1.0 INCH LENGTH, 0.200 INCH DEPTH, 0.500 INCH WIDE, SO THE RT ENG FAN BLADE ABRADABLE SHROUD WAS REPAIRED IAW AMM 72-24-02 PARA F & THE FAN BLADE LE BLEND OUT WAS PERFORMED, BEING WITHIN LIMITS IAW AMM 72-21-02, ALL CORRECT.
